Kauffman-type polynomial invariants for doubly periodic structures

De Montfort University Open Research Archive

Show simple item record

dc.contributor.author Grishanov, S. A. en
dc.contributor.author Meshkov, V. R. en
dc.contributor.author Omelchenko, A. en
dc.date.accessioned 2008-12-11T13:24:42Z
dc.date.available 2008-12-11T13:24:42Z
dc.date.issued 2007-08-01 en
dc.identifier.citation Grishanov, S.A., Meshkov, V.R. and Omel'chenko, A.V. (2007) Kauffman-Type Polynomial Invariants for Doubly Periodic Structures. Journal of Knot Theory and Its Ramifications, 16(6), pp. 779-788.
dc.identifier.issn 0218-2165 en
dc.identifier.uri http://hdl.handle.net/2086/536
dc.description This paper establishes a completely new universal approach towards technology-independent description and classification of textile structures based on knot theory. Textile structures have never been considered in knot theory; likewise, textile scientists have never tried using knot theory for the characterisation of fabrics. A new polynomial invariant for textile structures has been introduced. This paper demonstrates an international excellence in research and will have a major impact on the advancement of fundamental aspects of knot theory and theory of textile material structures. The proposed method will be used in CAD systems for the engineering design of textiles for technical applications. en
dc.language.iso en en
dc.publisher World Scientific Publishing en
dc.subject RAE 2008
dc.subject UoA 25 General Engineering and Mineral & Mining Engineering
dc.title Kauffman-type polynomial invariants for doubly periodic structures en
dc.type Article en
dc.identifier.doi http://dx.doi.org/10.1142/S021821650700549X en
dc.researchgroup Textiles Engineering and Materials (TEAM)

Files in this item

This item appears in the following Collection(s)

Show simple item record